# SDR ABXA9500401

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE FORWARD PIT AFT DOOR LOWER JAMB CRACKED AND DENTED WITH NUMEROUS AREAS OF CORROSION.  REPAIRED IAW ABX REA D853-10998MR.
